Tooth contact analysis of toroidal involute worm mating with involute helical gear

Wang, S.R., Zhan, D.G., Liu, H. and Wang, S.Y., 2002. Tooth contact analysis of toroidal involute worm mating with involute helical gear. Mechanism and Machine Theory, 37 (7), pp. 685-691. ISSN 0094-114X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mechanism and Machine Theory
Creators: Wang, S.R., Zhan, D.G., Liu, H. and Wang, S.Y.
Publisher: Pergamon-Elsevier Science Ltd.
Place of Publication: Oxford
Date: 2002
Volume: 37
Number: 7
ISSN: 0094-114X
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:11
Last Modified: 09 Oct 2015 11:11
URI: http://irep.ntu.ac.uk/id/eprint/24065

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year